# SDR BJNA020101

- Difficulty date: January 6, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FORWARD INOPERATIVE.  INSPECTED FOUND LOOSE CONNECTION, REINSTALLED AND CLEANED OPS CHECK NORMAL.  (M)
